# SDR 03317317

- Difficulty date: October 3, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: AIR8358611
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NOSE LANDING GEAR ASSEMBLY HAD A CRACK IDENTIFIED FOWARD OF THE STEERING RACK.  THE LANDING GEAR ASSEMBLY WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.
